# SDR GLBA20111019F

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 32,359 hours, 39,794 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THERE IS A LEAK COMING FROM THE SMALL DRAIN ON THE LT ENGINE.  MX REPLACED THE LT HP FUEL PUMP AND FCU, OPS AND LEAK CHECKED GOOD.
